On the stability of the universal quotient bundle restricted to congruences of low degree of ūĚĒĺ(1,3)
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 9 (2010) no. 3, pp. 503-522.

We study the semistability of Q| S , the universal quotient bundle on ūĚĒĺ(1,3) restricted to any smooth surface S (called congruence). Specifically, we deduce geometric conditions for a congruence S, depending on the slope of a saturated linear subsheaf of Q| S . Moreover, we check that the Dolgachev-Reider Conjecture (i.e. the semistability of Q| S for nondegenerate congruences S) is true for all the congruences of degree less than or equal to 10. Also, when the degree of a congruence S is less than or equal to 9, we compute the highest slope reached by the linear subsheaves of Q| S .

Classification: 14J60,  14M07,  14M15
Arrondo, Enrique 1; Cobo, Sof√≠a 1

1 Departamento de √Ālgebra, Facultad de Ciencias Matem√°ticas, Universidad Complutense de Madrid, 28040 Madrid, Spain
@article{ASNSP_2010_5_9_3_503_0,
     author = {Arrondo, Enrique and Cobo, Sof{\'\i}a},
     title = {On the stability of the universal quotient bundle restricted to congruences of low degree of $\mathbb{G}{\bf (1,3)}$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {503--522},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 9},
     number = {3},
     year = {2010},
     zbl = {1202.14038},
     mrnumber = {2722653},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_2010_5_9_3_503_0/}
}
TY  - JOUR
AU  - Arrondo, Enrique
AU  - Cobo, Sofía
TI  - On the stability of the universal quotient bundle restricted to congruences of low degree of $\mathbb{G}{\bf (1,3)}$
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2010
DA  - 2010///
SP  - 503
EP  - 522
VL  - Ser. 5, 9
IS  - 3
PB  - Scuola Normale Superiore, Pisa
UR  - http://archive.numdam.org/item/ASNSP_2010_5_9_3_503_0/
UR  - https://zbmath.org/?q=an%3A1202.14038
UR  - https://www.ams.org/mathscinet-getitem?mr=2722653
LA  - en
ID  - ASNSP_2010_5_9_3_503_0
ER  - 
%0 Journal Article
%A Arrondo, Enrique
%A Cobo, Sofía
%T On the stability of the universal quotient bundle restricted to congruences of low degree of $\mathbb{G}{\bf (1,3)}$
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2010
%P 503-522
%V Ser. 5, 9
%N 3
%I Scuola Normale Superiore, Pisa
%G en
%F ASNSP_2010_5_9_3_503_0
Arrondo, Enrique; Cobo, Sofía. On the stability of the universal quotient bundle restricted to congruences of low degree of $\mathbb{G}{\bf (1,3)}$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 9 (2010) no. 3, pp. 503-522. http://archive.numdam.org/item/ASNSP_2010_5_9_3_503_0/

[1] E. Arrondo, M.Bertolini and C. Turrini, A focus on focal surfaces, Asian J. Math. 3 (2001), 535‚Äď560. | MR | Zbl

[2] E. Arrondo and M. Gross, On smooth surfaces in G(1,ūĚźŹ 3 ) with a fundamental curve, Manuscripta Math. 79 (1993), 283‚Äď298. | EuDML | Zbl

[3] E. Arrondo and I. Sols, ‚ÄúOn Congruences of Lines in the Projective Space‚ÄĚ, M√©m. Soc. Math. France, Vol. 50, 1992. | Numdam | MR | Zbl

[4] S. Cobo, Simplicity of the universal quotient bundle restricted to congruences of lines in ¬∂ 3 , Adv. Geom. 6 (2006), 467‚Äď473. | MR | Zbl

[5] S. Cobo, ‚ÄúEstabilidad del Fibrado Universal Restringido a Congruencias‚ÄĚ, PhD Thesis, Universidad Complutense de Madrid, 2008.

[6] P. Deligne and N. Katz, ‚ÄúGroupes de Monodromie en G√©om√©trie Alg√©brique‚ÄĚ, SGA7II, Springer LNM 340, 1973. | MR

[7] I. Dolgachev and I. Reider, On rank 2 vector bundles with c 1 2 =10 and c 2 =3 on Enriques surfaces, In: ‚ÄúAlgebraic Geometry‚ÄĚ (Chicago, IL), Lecture notes in Mahtematics, Springer-Verlag, Vol. 1479, 1991. | Zbl

[8] M. Gross, The distribution of bidegrees of smooth surfaces in ūĚĒĺ(1,3), Math. Ann. 292 (1992), 127‚Äď147. | EuDML | MR | Zbl

[9] M. Gross, Surfaces of degree 10 in the Grassmannian of lines in 3-space, J. Reine Angew. Math. 436 (1993), 87‚Äď127. | EuDML | MR | Zbl

[10] R. Hartshorne, ‚ÄúAlgebraic Geometry‚ÄĚ, Springer, 1997. | MR | Zbl

[11] M. Nagata, On self-intersection number of a section on a ruled surface, Nagoya Math. J. 37 (1970), 191‚Äď196. | MR | Zbl